# SDR CA040812008

- Difficulty date: August 5, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 861 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 0319738340
- Condition: Chafed
- Location: Fuel Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RECEIVING INSPECTION A 0.010 (DAMAGE TO FUEL MANIFOLD),
